# SDR DALA2025070104936

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 94,277 hours, 15,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1820 SEAT 50GF THRU 56GF EMER LIGHT INOP CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK OF POWER SUPPLY M734. OPS CHECK GOOD .REF B767 AMM 33-51-07 (1054145)
